# SDR SWIA201332703

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,707 hours, 46,066 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK FAIL, SMOKE IN COCKPIT.  (FLT 6282)  REPLACED LEFT GROUND COOLING FAN.  OPS CHECK GOOD AT THIS TIME.  P/N ON:  EVAC2322C2  S/N ON:  507  P/N OFF:  AE1711AA0  S/N OFF:  127
